# SDR MALA976382

- Difficulty date: March 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N513XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2329
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Iced Up
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR INDICATOR FOR RIGHT MAIN LANDING GEAR SHOWED RED AFTER DEPARTING DTW.  RECYCLED TWICE, NO EFFECT.  RETURNED TO DTW.  MAINTENANCE INSPECTED AND FOUND EXCESSIVE ICE BUILD UP IN ALL THREE GEAR WELLS, DEICE BOTH MAIN AND NOSE GEAR AREAS AND CLEANED GEAR PROX SWITCHES.  TEST FLIGHT CHECKED GOOD.
